# SDR FDEA201205161821

- Difficulty date: May 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275337202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CROSSBEAM FR 57 BETWEEN SEAT TRACK 2R AND 3R AFT SIDE OF CROSSBEAM HAS ONE GOUGE AT VERTICAL STIFFENER, ONE GOUGE ON RADIUS OF RISER, NINE GOUGES ON AFT FACE OF CROSSBEAM AT FASTENER HOLES.   SMOOTHED DAMAGED AREA IAW SRM 51-73-10 PG 209, STEP F.  NDT VERIFIED NO CRACKS IAW NTM 51-10-01.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 51-40-21 AND 51-72-10 AND EA6-5310-157849.
